Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Central limit theorem for spectral partial Bergman kernels

Steve Zelditch and Peng Zhou

Geometry & Topology 23 (2019) 1961–2004
Abstract

Partial Bergman kernels Πk,E are kernels of orthogonal projections onto subspaces Sk H0(M,Lk) of holomorphic sections of the k th power of an ample line bundle over a Kähler manifold (M,ω). The subspaces of this article are spectral subspaces {Ĥk E} of the Toeplitz quantization Ĥk of a smooth Hamiltonian H : M . It is shown that the relative partial density of states satisfies Πk,E(z)Πk(z) 1A where A = {H < E}. Moreover it is shown that this partial density of states exhibits “Erf” asymptotics along the interface A; that is, the density profile asymptotically has a Gaussian error function shape interpolating between the values 1 and 0 of 1A. Such “Erf” asymptotics are a universal edge effect. The different types of scaling asymptotics are reminiscent of the law of large numbers and the central limit theorem.

Keywords
Toeplitz operator, partial Bergman kernel, interface asymptotics
Mathematical Subject Classification 2010
Primary: 32A60, 32L10, 81Q50
References
Publication
Received: 30 August 2017
Revised: 17 April 2018
Accepted: 30 September 2018
Published: 17 June 2019
Proposed: Gang Tian
Seconded: Leonid Polterovich, Simon Donaldson
Authors
Steve Zelditch
Department of Mathematics
Northwestern University
Evanston, IL
United States
Peng Zhou
Department of Mathematics
Northwestern University
Evanston, IL
United States
Institut des Hautes Études Scientifiques
Bures-sur-Yvette
France